# SDR DXTA2025081504618

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N700QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20792
- System (JASC): 3200 · Landing Gear System
- Part: Transducer
- Condition: Out Of Adjust
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT PULLS TO THE LEFT WHILE TAXING. CONSTANT RIGHT TILLER OR RUDDER IS REQUIRED.  AIRCRAFT PULLS HARDER TO THE LEFT WHEN MODERATE BRAKING IS APPLIED.  PERFORMED RIGGING CHECK OF ROTARY VARIABLE TRANSDUCER & FOUND RVT OUT OF LIMITS,    PERFORMED RIGGING OF RVT SENSOR IAW AMM 32-51-00, RVT SENSOR NOW WITHIN LIMITS.  SECURED RVT & COMPONENTS,  PERFORMED OPS CHECK OF NLG STEERING, OPS CHECKED GOOD. NLG STEERING IS LINED UP IAW PLACARD,   MCC ELECTS TO HAVE ACFT TAXI CHECKED DUE TO REPEAT WRITE UP. ACCOMPLISHED ACFT ENGINE RUN & TAXI CHK NICE & STRAIGHT, NO DEFECT NOTED DURING TAXI CHK IAW MTX ENGINE RUN- TAXI CHECK LIST ENGINE RUN, TAXI CHK LIST. ALL CHKS GOOD. RETURNED TO ORIGINAL CONFIG. GOOD TO CONTINUE.
